# SDR GM0409

- Difficulty date: March 31, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- Engine: Allsn AE3007C
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Baggage Compt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE LIGHT(EICAS) CAME ON.  NO SMOKE OR FUMES DETECTED ON INSPECTION AFT LANDING.  BAGGAGE SMOKE DETECTER FOUND TO BE VERY DIRTY.  INITATED A FLEET INSPECTION AND CLEANING OF DETECTERS.  REMOVED SMOKE DETECTER AND CLEANED ALSO CLEANED COVER AND MOUNTING AREA.  REINSTALLED AND PERFORMED FUNCTIONAL CHECK.  SYSTEM CHECKED GOOD.
